# SDR ASAA0540484

- Difficulty date: September 20, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434336
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND RIGHT INBOARD AFT FLAP T/E DAMAGED THREE PLACES.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR SIN AND DOUBLER IAW 737-400 SRM 51-70-10.  (M)
